# SDR FDEA201407021611

- Difficulty date: July 2, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 56,213 hours, 10,605 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE WILL NOT TEST.   REMOVED AND REPLACED BATTERIES IN L1 DOOR SLIDE/RAFT LIGHT.  REF MM.
